Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bloating
Sep 1, 2005

Hi Docs, My partner has been recently diagnosed with hiv he has following figures after last labs cd4 380 and VL 200,000. He is experiencing some bloating in his stomach, a feeling of fullness all of the time and some flem. Any suggestions what this is and what he can do?

Response from Dr. Henry

Bloating in the stomach can be due to stomach, gallbladder, liver, pancreas, colon, small intestine and other organ problems as well as a range of other conditions (lactose intolerance, malabsorption, H pylori stomacn infection). A thorough history, physical, and laboratory evaluation is often necessary to sort out the cause of his symptoms. KH



Previous
Pain in the fingure joints
Next
bone loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement